# SDR IPXA10M58519

- Difficulty date: February 7, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 799 L16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C1, REPAIR SURVEY SEQ NR282-F1-08 (R2 DOOR PLUG) BETWEEN STA 808-791 L16R AND BEAM NR7 REPAIR DOUBLER HAS WRONG PITCH IAW SRM 52-10-01 REPAIR 3 FIG 201 REV42.  REMOVED OLD REPAIR, CORRECTED OLD DAMAGE CUT-OUT, FABRICATED AND INSTALLED NEW REPAIR SRM 52-10-01 REPAIR NR 3.
